MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT CR CEM FEM CR CEM LEFT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT CR CEM FEM CR CEM LEFT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT CR CEM FEM CR CEM LEFT SZ 4.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: truliant tib imp crc insert sz 4.5, 11m (cat# 02-022-51-4511) and truliant tib fit tray cem sz 4.5f/4.5t (cat# 02-022-45-4545).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the exactech truliant knee clinical study, approximately three months post initial rtka, this (b)(6) female patient's knee was still stiff.Surgeon did closed manipulation nineteen days later and patient will follow up with physical therapy.Per clinical study this event is not related to the device but definitely related to the procedure.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported by the exactech truliant knee clinical study, approximately three months post initial rtka for osteoarthritis, this 62 y/o obese female patient's knee was still stiff.Surgeon did closed manipulation nineteen days later and patient will follow up with physical therapy.Per clinical study this event is not related to the device but definitely related to the procedure.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent pain and stiffness cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
TRULIANT CR CEM FEM CR CEM LEFT SZ 4.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14027558
Report Number1038671-2022-00381
Device Sequence Number17656581
Product Code JWH
UDI-Device Identifier10885862320650
UDI-Public10885862320650
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT CR CEM FEM CR CEM LEFT SZ 4.5
Device Catalogue Number02-020-13-0245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight104 KG
Patient RaceBlack Or African American